# SDR REXA2015050500457

- Difficulty date: May 5, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 18,719 hours, 12,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SELF-ILLUMINATING STRIPS MISSING.  INSTALLED FLOOR EMER SELF-ILLUMINATING STRIPS AT SEATS 13B, 14C & 13C IAW AMM 33-51-01.
